# SDR COMA0570026

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 3,959 hours, 3,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6753110471
- Condition: Corroded
- Location: Fuselage
- Part time: 3,959 hours, 3,096 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT AND RT BULKHEADS AND TRANSVERSE BEAM HAVE MAJOR CORROSION ON AFT SIDE ALONG THE BOTTOM EDGES.  REPLACED LOWER WEBS AT FS 280 BULKHEAD IAW BOMBARDIER, INC. REO 670-53-11-052, REV A REPAIR NR 2 AND BRAS E.O. 601R-53-6066.  REPLACED TRANSVERSE BEAM I/A/W BOMBARDIER INC REO 670-53-11-047 REV A AND BRAS EO 601R-53-6066.
